# SDR COMA9660059

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 5610 · Flight Compartment Windows
- Part: Side Windshield
- Part number: NP1393221
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 1,901 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S SIDE WINDSHIELD CRACKED.  REPLACED WINDOW.  PART TOTAL CYCLES, 1,663.
